# SDR FDEA201103110938

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208272
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN STA 420, RBL 45 TO RBL 61.  REMOVED CORROSION FROM FLOORBEAM IAW SRM 51-10-6 ORIG MAT. .125, LOSS, MAT. .015, REM MAT. .110, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1, FIG 4B.  CUTOUT DAMAGE AREA FABRICATED FILLER, FABRICATED DOUBLER FROM 7075-0, .090, INSTALLED IAW SRM 51-30-2, HEAT TREATED TO 7075T6 IAW ENGINEERING REPORT NR2-371533-801, REV A.
